# SDR IPXA2020082159330

- Difficulty date: August 4, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING L/E LOWER SKIN IS CRACKED AT STA. XOS.490.850.  REPAIRED CRACKED R/H WING L/E LOWER SKIN IAW SRM 57-40-01 REPAIR 17 FIG. 201. (MAJOR)
